MathSciNet Relay Station
MathSciNet bibliographic data
MR2727962 34A08 (26A33 45J05 65G40 65J05)
Amairi, M.; Aoun, M.; Najar, S.; Abdelkrim, M. N. A constant enclosure method for validating existence and uniqueness of the solution of an initial value problem for a fractional differential equation. Appl. Math. Comput. 217 (2010), no. 5, 2162–2168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement